# SDR QXEA2017041300262

- Difficulty date: March 21, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S CORRODED FROM FSX 236 TO X258 AND FROM FSX 281 TO X301. CORROSION REMOVED FROM STR24R FROM BETWEEN FSX236.0 TO FS X258.5 AND FROM BETWEEN FSX281.0 TO FSX301.0 IAW SRM 51-21-00. CUT STR 24R AT FSX307 IAW RS 84-53-8086. NDT CARRIED OUT IAW RD 84-53-80-86 & NDTM 6, 51-00-08-250-801. FIT TRIMMED, DRILLED NEW STRINGER SEGMENT SPLICE AND REPAIR PACKER IAW RD 84-53-8086. INSTALLED & PROTECTED NEW STRINGER SEGMENT, REPAIR SPLICE & REPAIR PACKER IAW RD 84-53-8086. ALL WORK ACCOMPLISHED IAW TASK CARD RD84-53-8086
